# SDR AALA20090402TUL02

- Difficulty date: March 14, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 55,498 hours, 28,679 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: 9936535U57
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY TIE DOWN FITTING AT STATION 208, 12 INCHES INBOARD OF NR 4 SEAT TRACK.  REMOVED AND REPLACED FITTING PER SRM 51-01.
